A 29-year-old member asked:
Disclaimer

does the medication tricor (fenofibrate) increase your risk of colon cancer?

2 doctor answers
Dr. Addagada Rao
55 years experience General Surgery
Not reported: Tricor (fenofibrate) is for cholestrol, & triglyceride reducing agent, use of it may cause liver problems ( cirrhosis ), kidney problems, gallbladder problems with upset stomach etc but causing colon cancer is not reported.
Answered on Jun 23, 2020
Dr. Jeffrey Cohen
28 years experience Colon and Rectal Surgery
No: No documented link to olon cancer.
Answered on May 14, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old member asked:
Dr. Ed Friedlander
43 years experience Pathology
No: There were concerns decades ago about Clofibrate but they came to nothing. I searched the nih database for the past 20 years and found nothing, and it ... Read More
2
2 thanks
A 43-year-old member asked:
Dr. Maureen Mays
Specializes in Clinical Lipidology
Not common, but: Tricor is a brand of fenofibrate, which is a med for triglycerides. It is usually well tolerated, but everyone taking a cholesterol med of any kind ( ... Read More
1
1 thank
A 28-year-old male asked:
Dr. Joshua Buckler
18 years experience Cardiology
Fenofibrate: Brand name for Fenofibrate which is a cholesterol lowering medication.
2
2 comments
A 61-year-old male asked:
Dr. Payam Mehranpour
22 years experience Cardiology
Yes: Several of the medications used to treat HIV can cause elevation in triglyceride and blood sugar levels. Discuss with your doctor.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month